Debt and Taxes in a Marxian Growth Model
Thomas Michl and
Christophre Georges ()
Review of Radical Political Economics, 1996, vol. 28, issue 3, 50-56
Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://rrp.sagepub.com/content/28/3/50.abstract (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:sae:reorpe:v:28:y:1996:i:3:p:50-56
Access Statistics for this article
More articles in Review of Radical Political Economics from Union for Radical Political Economics
Bibliographic data for series maintained by SAGE Publications ().